# SDR CA030312020

- Difficulty date: March 11, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 4,234 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4N3
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 33211T
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCREW AT GATE REPORTED DIFFICULTY IN HAVING CAPTAINS ATTITUDE INDICATOR COMING ON LINE. A/C WAS TAXIED TO HANGAR WHERE MAINT REPLACED NR 1 VERTICAL GYRO. SYSTEM WAS TESTED AND A/C RETURNED TO GATE.  AT APPROX 10,000 FT CAPTAINS ATTITUDE INDICATOR FLAGGED AND INFORMATION WAS TRANSFERRED FROM COPILOTS SIDE. CREW CONTACTED CENTRE AND REQUESTED RETURN TO AIRPORT. UNEVENTFULL LANDING WAS COMPLETED AND A/C WAS ONCE AGAIN BROUGHT TO HANGAR. AFTER INSPECTION THE NR 2 GYRO TAKEN TO AVIONICS SHOP AND TESTED AND THEN REPLACED.FOUND THAT THE NR 1 AND 2 GYRO CONNECTORS HAD BEEN PREVIOUSLY REVERSED. THE NR 1 GYRO WAS POWERING THE NR 2 SIDE AND AS SUCH WRONG GYRO WAS INITIALLY REPLACED.
